# SDR FDEA200904011131

- Difficulty date: April 1, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 58,259 hours, 10,975 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP ASSEMBLY UNDER-SURFACE, EXISTING DOUBLER REPAIR FOUND AT LOWER SEGMENT AFT EDGE, STA XIFH 270.   FOUND NOT CONFORM TO SRM REPAIR.  RT INBD FLAP ASSY REMOVED AND REPLACED AS PER AMM 27-50-20-4 REV. 62. ADJUSTMENT AND TEST CARRIED OUT FOUND SATIS AS PER AMM 27-50-00-5 REV. 62.  EO 1-5100-75001 A4 PT1, REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REV 107.
